# SDR AALA202101269014

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 32,281 hours, 3,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M8231
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 19,096 hours, 2,145 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  UPON ARRIVAL FIRST OFFICER AND RAMP OPENED DOOR 1L AT SAME TIME.  PARTIAL SLIDE DEPLOYMENT.  REPLACED SLIDE, PER JOB CARD 72L80025001 AND AMM 25-66-00.
